# SDR CALA2023103003218

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 64,422 hours, 28,303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: D90ST2004000
- Part serial: 10391
- Condition: Inoperative
- Location: Grn Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT GREEN HYD SYS QTY DROPPED LOWER THAN NORM. APPROX 1/4 INCH ABOVE AMBER BOX. UPLOADING PICTURES R/R GREEN HYDRAULIC LOW LEVEL SWITCH IAW AMM 29-11-41-400-003-A. OPS AND LEAK CHECK GOOD. VERIFIED NO LEAKS IN AIRCRAFT, PERFORMED ENGINE IDLE RUN. FLUID LEVEL REMAINED FULL.
